# SDR DALA2020031001756

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,953 hours, 27,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5648, L/P 1519235) CRACK ON CLIP ANGLE OF THE FRAME STA 1300 BTW S-20R/S-21R AT AFT CARGO COMP. CORRECTIVE ACTION: REPLACED PER DWG: 146N1006 REV: BJ AND B757-200 SRM 51-40-02-0G PAR 4 AND 7.
